# SDR VNAA202312140004

- Difficulty date: November 9, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 LH BTW FS 744.15 TO FS 761.85.  SIDE SEAT RAIL STGR 15 LH BTW FS 744.15 TO FS 761.85 AT PASSENGER CABIN FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49.
